IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Economies with Many Commodities

  • Aliprantis, Charalambos D.
  • Border, Kim C.
  • Burkinshaw, Owen
Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.sciencedirect.com/science/article/B6WJ3-45S9389-2J/2/8082bed030567493632e727ef3a25abc
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Elsevier in its journal Journal of Economic Theory.

    Volume (Year): 74 (1997)
    Issue (Month): 1 (May)
    Pages: 62-105

    as
    in new window

    Handle: RePEc:eee:jetheo:v:74:y:1997:i:1:p:62-105
    Contact details of provider: Web page: http://www.elsevier.com/locate/inca/622869

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Richard, Scott F. & Srivastava, Sanjay, 1988. "Equilibrium in economies with infinitely many consumers and infinitely many commodities," Journal of Mathematical Economics, Elsevier, vol. 17(1), pages 9-21, February.
    2. Mas-Colell, Andreu & Richard, Scott F., 1991. "A new approach to the existence of equilibria in vector lattices," Journal of Economic Theory, Elsevier, vol. 53(1), pages 1-11, February.
    3. Gale, D. & Mas-Colell, A., 1975. "An equilibrium existence theorem for a general model without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 2(1), pages 9-15, March.
    4. Majumdar, Mukul, 1974. "Efficient programs in infinite dimensional spaces: A complete characterization," Journal of Economic Theory, Elsevier, vol. 7(4), pages 355-369, April.
    5. Richard, Scott F. & Zame, William R., 1986. "Proper preferences and quasi-concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 15(3), pages 231-247, June.
    6. Araujo, A. & Monteiro, P. K., 1989. "Equilibrium without uniform conditions," Journal of Economic Theory, Elsevier, vol. 48(2), pages 416-427, August.
    7. Wayne Shafer & Hugo Sonnenschein, 1974. "Equilibrium in Abstract Economies Without Ordered Preferences," Discussion Papers 94, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    8. Aliprantis, Charalambos D. & Brown, Donald J. & Burkinshaw, Owen, 1987. "Edgeworth equilibria in production economies," Journal of Economic Theory, Elsevier, vol. 43(2), pages 252-291, December.
    9. Becker, Robert A. & Bercovici, Hari & Foias, Ciprian, 1993. "Weak Pareto optimality and the approximate support property," Journal of Mathematical Economics, Elsevier, vol. 22(1), pages 61-71.
    10. Jones, Larry E., 1987. "Existence of equilibria with infinitely many commodities : Banach lattices reconsidered," Journal of Mathematical Economics, Elsevier, vol. 16(2), pages 89-104, April.
    11. Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
    12. Gale, D. & Mas-Colell, A., 1979. "Corrections to an equilibrium existence theorem for a general model without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 6(3), pages 297-298, December.
    13. Florenzano Monique, 1982. "On the existence of equilibria in economies with an infinite dimensional commodity space," CEPREMAP Working Papers (Couverture Orange) 8217, CEPREMAP.
    14. Peleg, Bezalel & Yaari, Menahem E, 1970. "Markets with Countably Many Commodities," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 11(3), pages 369-77, October.
    15. Aliprantis, C. D. & Burkinshaw, O. & Brown, D. J., 1987. "An economy with infinite dimensional commodity space and empty core," Economics Letters, Elsevier, vol. 23(1), pages 1-4.
    16. Zame, William R, 1987. "Competitive Equilibria in Production Economies with an Infinite-Dimensional Commodity Space," Econometrica, Econometric Society, vol. 55(5), pages 1075-1108, September.
    17. Aliprantis, Charalombos & Burkinshaw, Owen, 1991. "When Is the Core Equivalence Theorem Valid?," Economic Theory, Springer, vol. 1(2), pages 169-82, April.
    18. Majumdar, Mukul, 1970. "Some approximation theorems on efficiency prices for infinite programs," Journal of Economic Theory, Elsevier, vol. 2(4), pages 399-410, December.
    19. Aliprantis, Charalambos D & Brown, Donald J & Burkinshaw, Owen, 1987. "Edgeworth Equilibria," Econometrica, Econometric Society, vol. 55(5), pages 1109-37, September.
    20. Richard, Scott F., 1989. "A new approach to production equilibria in vector lattices," Journal of Mathematical Economics, Elsevier, vol. 18(1), pages 41-56, February.
    21. L. W. McKenzie, 2010. "The Classical Theorem on Existence of Competitive Equilibrium," Levine's Working Paper Archive 1388, David K. Levine.
    22. Yannelis, Nicholas C. & Zame, William R., 1986. "Equilibria in Banach lattices without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 15(2), pages 85-110, April.
    23. Richter, Marcel K, 1980. "Continuous and Semi-Continuous Utility," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 21(2), pages 293-99, June.
    24. Aliprantis, Charalambos D & Brown, Donald J & Burkinshaw, Owen, 1990. "Valuation and Optimality in the Overlapping Generations Model," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 31(2), pages 275-88, May.
    25. Majumdar, Mukul, 1972. "Some general theorems on efficiency prices with an infinite-dimensional commodity space," Journal of Economic Theory, Elsevier, vol. 5(1), pages 1-13, August.
    26. Mas-Colell, Andreu & Zame, William R., 1991. "Equilibrium theory in infinite dimensional spaces," Handbook of Mathematical Economics, in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 34, pages 1835-1898 Elsevier.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:74:y:1997:i:1:p:62-105. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.